# SDR IPXA2019012238181

- Difficulty date: January 11, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: ADA00332
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CENTER CARGO COMP AT STA. 5-53 AND X=16 SUPPORT STRUT IS CRACKED. REMOVED, FABRICATED AND REPLACED STRUT AT STA. 5-53 AND X=16 IAW DWG ADA0033 AND SRM 51-35-01. (MINOR)
